MathSciNet Relay Station
MathSciNet bibliographic data
MR987161 (90m:11177) 11R42 (11R32)
Foote, Richard Nonmonomial characters and Artin's conjecture. Trans. Amer. Math. Soc. 321 (1990), no. 1, 261–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement